# SDR AALA201709279002

- Difficulty date: September 26, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 58,124 hours, 14,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT ASSEMBLY BY THE R4 DOOR IS BROKEN.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-00.  OPERATIONAL CHECK GOOD.
